MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDTRONIC SOFAMOR DANEK USA, INC PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2161000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent an unspecified spinal surgery.Intra-op, threaded shaft broke off at the tip of the inserter while surgeon was inserting the implant.The product came in contact with the patient.No fragment of the implant remained in the patient.No patient complications were reported.

Brand Name
PIVOX¿ OBLIQUE LATERAL SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key7345052
Report Number1030489-2018-00407
Device Sequence Number580954
Product Code MAX
UDI-Device Identifier00643169639591
UDI-Public00643169639591
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2161000
Device Lot NumberNM15M099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1